# SDR DL72S991590

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163367
- Condition: Worn
- Location: Nr 1 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE THE L/E SKIN WAS FOUND WORN ON THE I/B END OF THE FLAP, APP 6 LONG AREA.  REPAIRED PER M/M.
